# SDR AALA201907169003

- Difficulty date: July 14, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 20,215 hours, 4,184 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE INDICATION FOR 30 SECONDS IN FLIGHT. FLIGHT ATTENDANTS FOUND NO EVIDENCE OF SMOKE. MAINTENANCE ACCOMPLISHED SATISFACTORY LAVATORY SMOKE DETECTION SYSTEM CHECK PER AMM 26-17-00.
